# SDR ASOA201000118

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,722 hours, 22,717 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK SEGMENT CORRODED FS 559+80 RBL 9.  REMOVED CORRODED FLOOR SEAT TRACK SEGMENT FS 559+80 RBL 9 BY REMOVING 9 COUNTERSUNK SCREWS.  INSTALLED NEW FLOOR SEAT TRACK SEGMENT FS 559+80 RBL 9 IAW SRM 51-40-11, PG 8 ITEMS 6A THROUGH 6B(1), 51-41-02 PG 1 ITEM 2A THROUGH PG 3 ITEM 2C(2)(A), PG 5 ITEM 3A THROUGH 3A(2)(D) AND 51-25-06 PG 3 ITEM 5A THROUGH PG 4-5B(6).
